# SDR UIEA2024022100102

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 94,955 hours, 16,130 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - EDGE, LH WING INBD AILERON OUTBD CORNER.( 1) PERFORM REPAIR OF DISBOND SKIN AREA AT LH WING INBD AILERON OUTBD SIDE IAW SRM 57-60-01. PLEASE REFER TO THE JOB CARD ATTACHING SHEET FOR DETAILED REWORK INFORMATION. 2) CONDITION CHECK IS SATISFACTORY. )
